Skip to Main content Skip to Navigation
Journal articles

On a Radially Symmetrical Green’s Function

Abstract : It is quite usual to transform elliptic PDE problems of second order into fixed point integral problems, via the Green’s function. But it is not easy, in general, to handle integrals involved in such a formulation. When it comes to the Laplacian operator on balls of Rn, we give here a radially symmetrical Green’s function which, under some nonlinearity assumptions, makes the Green’s Integral representation formula easier to use; we give three examples of application.
Document type :
Journal articles
Complete list of metadata

Cited literature [4 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2016 - 11:13:01 AM
Last modification on : Thursday, May 5, 2022 - 3:06:02 PM
Long-term archiving on: : Tuesday, May 24, 2016 - 12:02:10 PM


Publisher files allowed on an open archive




Ould Ahmed Izid Bih Isselkou. On a Radially Symmetrical Green’s Function. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008, pp.275-285. ⟨10.46298/arima.1902⟩. ⟨hal-01277780⟩



Record views


Files downloads